Cystic fibrosis of the pancreas

Venkataramana, G. ; Kousalya, L. ; Reddy, C. R. R. M. (1972) Cystic fibrosis of the pancreas Indian Journal of Pediatrics, 39 (10). pp. 337-338. ISSN 0019-5456

Full text not available from this repository.

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Dr. K.C. Chaudhuri Foundation.
ID Code:41738
Deposited On:31 May 2011 06:00
Last Modified:31 May 2011 06:00

Repository Staff Only: item control page